# SDR ASAA2021103136476

- Difficulty date: October 31, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,774 hours, 6,581 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 14JJM
- Condition: Inoperative
- Part time: 62,537 hours, 20,962 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED INOP AUTOPILOT A. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE AUTO PILOT MCP, SYS OPS CHECK GOOD IAW B737-900 AMM 22-11-34-000-801, 22-11-34-400-801 AND 22-11-34-740-801, SEE LOG PAGE 60289052 FOR MEL 22-99D SYSTEM IS CURRENTLY ON.
